# SDR SWAA2023061351416

- Difficulty date: May 23, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOSE W/W L/H FWD ACCESS PANEL # 113AW MATING SURFACE MKD DOT<[01] VERIFIED WORK STEPS ACCOMPLISHED.
